# SDR SWIA2020090452253

- Difficulty date: August 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR FORMER AT FS311.75 AT DD5 HAS CORROSION.  REMOVED AND INSTALLED NEW PASSENGER DOOR FWD FORMER AT FS311.75 IAW SRM AND DWG.
